Journal article icon

Journal article

Enhanced gauge symmetry and braid group actions

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00220-003-0867-8

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
COMMUNICATIONS IN MATHEMATICAL PHYSICS
Volume:
238
Issue:
1-2
Pages:
35-51
Publication date:
2003-01-01
DOI:
ISSN:
0010-3616
URN:
uuid:1e8f0add-128a-4d56-9bf1-f95d37d85157
Source identifiers:
3272
Local pid:
pubs:3272

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP